Cross Reference Up

Cai, Z, Hildebrand, AJ and Li, J (2019). A local Benford law for a class or arithmetic sequences. International Journal of Number Theory 15(3), pp.613-638.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.

Massé, B (2021). Random subsequences of αn with asymptotically independent successive terms. Research Report, Université du Littoral - Côte d'Opale. View Complete Reference Online information Works that this work references No Bibliography works reference this work